List-colouring the square of an outerplanar graph

Hetherington, T.J. and Woodall, D.R., 2011. List-colouring the square of an outerplanar graph. Ars Combinatoria, 101, pp. 333-342. ISSN 0381-7032

Full text not available from this repository.
Item Type: Journal article
Publication Title: Ars Combinatoria
Creators: Hetherington, T.J. and Woodall, D.R.
Date: 2011
Volume: 101
ISSN: 0381-7032
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 09:51
Last Modified: 19 Oct 2015 14:24
URI: http://irep.ntu.ac.uk/id/eprint/3938

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year